# SDR AWXA960055

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DS311278220001
- Condition: Corroded
- Location: Bs 1202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 3841 - PAE - DURING SCHEDULED C-4, S-1 MAINTENANCE CHECK, FOUND CORROSION ON SEAT RAIL, SIA 7081 TO 8377, Y-1202, Z-240.  REPLACED SEAT RAIL PER SRM 57-40-11.  (M)
